Article citationsMore>>

I. H. Dinwoodie and S. L. Zabell, “Large Deviations for Exchangeable Random Vectors,” The Annals of Prob- ability, Vol. 20, No. 3, 1992, pp. 1147-1166. doi:10.1214/aop/1176989683

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.